JournalsprimsVol. 25, No. 3pp. 503–520

A PoIncare-BIrkhoff-Witt Theorem for Quantized Universal Enveloping Algebras of Type <i>A<sub>N</sub></i>

  • Hiroyuki Yamane

    Osaka University Graduate School of Science, Japan
A PoIncare-BIrkhoff-Witt Theorem for Quantized Universal Enveloping Algebras of Type <i>A<sub>N</sub></i> cover
Download PDF

Cite this article

Hiroyuki Yamane, A PoIncare-BIrkhoff-Witt Theorem for Quantized Universal Enveloping Algebras of Type <i>A<sub>N</sub></i>. Publ. Res. Inst. Math. Sci. 25 (1989), no. 3, pp. 503–520

DOI 10.2977/PRIMS/1195173355